Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 48, NWS Pueblo, CO

May 19, 2010Crowley County, Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 19, 2010, 3:07 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2010, 3:07 PM MDT (21:07 UTC)
Expired
May 19, 2010, 3:34 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Crowley County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 54 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:15 PM MDTHAIL 13 Nnw Fowler, CO
May 19, 3:22 PM MDTHAIL 0.75Ssw Fowler, CO
May 19, 3:29 PM MDTHAIL 0.88Wsw Fowler, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WUUS55 KPUB 192107
SVRPUB
COC025-089-101-192200-
/O.NEW.KPUB.SV.W.0048.100519T2107Z-100519T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO...
  NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO...
  SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 400 PM MDT

* AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES NORTHWEST OF FOWLER...OR 29 MILES EAST OF
  PUEBLO...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FOWLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3784 10383 3779 10417 3824 10415 3827 10403
TIME...MOT...LOC 2107Z 348DEG 15KT 3819 10409
WIND...HAIL <50MPH 1.00IN

$$
3 follow-up statements
829 
WWUS55 KPUB 192117
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT WED MAY 19 2010

COC025-089-101-192200-
/O.CON.KPUB.SV.W.0048.000000T0000Z-100519T2200Z/
OTERO CO-CROWLEY CO-PUEBLO CO-
317 PM MDT WED MAY 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PUEBLO...SOUTHWESTERN CROWLEY AND NORTHWESTERN OTERO COUNTIES UNTIL
400 PM MDT...

AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR FOWLER...OR 30 MILES EAST OF PUEBLO...MOVING
SOUTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  FOWLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3818 10413 3821 10402 3784 10383 3779 10417
TIME...MOT...LOC 2117Z 348DEG 15KT 3815 10408
WIND...HAIL <50MPH 1.00IN

$$
412 
WWUS55 KPUB 192129
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT WED MAY 19 2010

COC025-192138-
/O.CAN.KPUB.SV.W.0048.000000T0000Z-100519T2200Z/
CROWLEY CO-
329 PM MDT WED MAY 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CROWLEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3814 10407 3811 10397 3784 10383 3779 10417
TIME...MOT...LOC 2128Z 348DEG 15KT 3809 10402

$$

COC089-101-192200-
/O.CON.KPUB.SV.W.0048.000000T0000Z-100519T2200Z/
OTERO CO-PUEBLO CO-
329 PM MDT WED MAY 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PUEBLO AND NORTHWESTERN OTERO COUNTIES UNTIL 400 PM MDT...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR FOWLER...OR 27 MILES WEST OF LA JUNTA...MOVING
SOUTH AT 15 MPH.

NUMEROUS REPORTS FROM THE PUBLIC INDICATED THIS STORM PRODUCED HAIL 
TO THE SIZE OF NICKELS AND DIMES AS IT MOVED OVER THE FOWLER AREA. 

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN OTERO AND SOUTHEASTERN PUEBLO
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3814 10407 3811 10397 3784 10383 3779 10417
TIME...MOT...LOC 2128Z 348DEG 15KT 3809 10402
WIND...HAIL <50MPH 1.00IN

$$
224 
WWUS55 KPUB 192134
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
334 PM MDT WED MAY 19 2010

COC089-101-192144-
/O.CAN.KPUB.SV.W.0048.000000T0000Z-100519T2200Z/
OTERO CO-PUEBLO CO-
334 PM MDT WED MAY 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUEBLO AND
NORTHWESTERN OTERO COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
PRODUCING SEVERE HAIL.

LAT...LON 3814 10407 3811 10397 3784 10383 3779 10417
TIME...MOT...LOC 2134Z 348DEG 15KT 3807 10401

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:15 AM MDT, 4 hours 52 minutes earlier.

Area forecast discussion, May 19, 10:15 AM MDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1015 AM MDT WED MAY 19 2010

.UPDATE...

MAIN CHANGE TO FORECAST WAS TO ADJUST POPS OVER THE CWA BASED ON
LOCAL AND NATIONAL WRF SIMULATION RUNS. BEST CHANCE OF POPS WILL
CONTINUE OUT EAST...ESPECIALLY THE NE PART OF THE CWA. WITH COOL
AIR ALOFT EXPECT IT TO CLOUD UP WITH LOTS OF SCTD SHOWERS OVER
MOST OF THE AREA BY MID AFTERNOON.

CONVECTIVELY SPEAKING...IT SHOULD BE ALOT QUITER TODAY. MAY SEE
SOME HAIL WITH THE COOLER TEMPS ALOFT BUT WITH WEAKER WINDS ALOFT
STORMS WILL NOT BE ORGANIZED. /HODANISH

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

34/34
Hazardous weather outlook, May 19, 6:52 AM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
652 AM MDT WED MAY 19 2010

COZ058>089-093>099-201300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
652 AM MDT WED MAY 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER MUCH OF
SOUTHERN COLORADO TODAY AND TONIGHT...WITH LIGHTNING AND SMALL HAIL
BEING THE MAIN THREATS. A FEW LOCATIONS ABOVE 10000 FEET ALONG THE
CONTINENTAL DIVIDE MAY SEE OCCASIONAL LIGHT SNOW...WITH
ACCUMULATIONS OF 1 TO 3 INCHES BY EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN MOUNTAINS AND
PLAINS THROUGH THE MORNING HOURS ON THURSDAY...WITH THE MAIN
THREAT BEING CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS WILL NOT BE NEEDED TODAY OR TONIGHT.

10/27

In the hours before

Special weather statement, May 19, 2:17 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
217 PM MDT WED MAY 19 2010

COZ069>075-192115-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-DEL NORTE
VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-NORTHERN SANGRE DE
CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE DE CRISTO MOUNTAINS
BETWEEN 8500 AND 11000 FT-SOUTHERN SAN LUIS VALLEY-SOUTHERN SANGRE DE
CRISTO MOUNTAINS ABOVE 11000 FT-SOUTHERN SANGRE DE CRISTO MOUNTAINS
BETWEEN 7500 AND 11000 FT-
217 PM MDT WED MAY 19 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTHEASTERN SAGUACHE COUNTY IN CENTRAL COLORADO
  ALAMOSA COUNTY IN SOUTH CENTRAL COLORADO
   THIS INCLUDES...ALAMOSA.
  EASTERN CONEJOS COUNTY IN SOUTH CENTRAL COLORADO
  COSTILLA COUNTY IN SOUTH CENTRAL COLORADO
  EXTREME WEST CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO

THE WEATHER SYSTEM OVER SOUTH CENTRAL COLORADO WILL FAVOR THE
DEVELOPMENT OF SHOWERS OR THUNDERSTORMS AND THESE WEAK FUNNEL CLOUDS
FOR THE NEXT COUPLE OF HOURS.

THESE WEAK FUNNELS CAN EXTEND THOUSANDS OF FEET DOWN FROM THE BASE OF
THE PARENT CLOUD...AND TYPICALLY LAST FOR ONLY A FEW MINUTES...THEN
DISSIPATE. HOWEVER...ON RARE OCCASIONS...THEY CAN BRIEFLY REACH THE
GROUND AND CAUSE MINOR DAMAGE.

IF YOU ARE IN SOUTH CENTRAL COLORADO...BE ALERT FOR THE POSSIBILITY
OF SEEING A FUNNEL CLOUD...AND IF YOU DO...CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY...AND THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE. IF YOU ARE A WEATHER SPOTTER FOR THE NATIONAL
WEATHER SERVICE IN PUEBLO...PLEASE CALL OUR OFFICE DIRECTLY IF YOU
SPOT A FUNNEL CLOUD.

IF A FUNNEL CLOUD COMES CLOSE TO THE GROUND NEAR YOU...GO TO A PLACE
OF SAFETY...PREFERABLY IN A STURDY BUILDING.
Special weather statement, May 19, 2:59 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT WED MAY 19 2010

COZ085-086-192130-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
259 PM MDT WED MAY 19 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO
  NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF PINON...OR 23 MILES
NORTHEAST OF PUEBLO...WHICH WAS MOVING TOWARD THE SOUTH AT 10 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTH
CENTRAL EL PASO COUNTY AND NORTH CENTRAL PUEBLO COUNTY.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, May 19, 3:00 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
300 PM MDT WED MAY 19 2010

COZ086-089-093-192130-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-PUEBLO AND
VICINITY/PUEBLO COUNTY BELOW 6300 FT-
300 PM MDT WED MAY 19 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTHWESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO
  NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO
  EAST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF BOONE...OR 27 MILES EAST OF
PUEBLO...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  OLNEY SPRINGS.
  MANZANOLA.
  FOWLER.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 6:06 PM MDTTornado WarningPUBBent, Crowley, Otero54 min
May 18, 6:45 PM MDTSevere Thunderstorm WarningPUBKiowa30 min
May 18, 6:52 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero, Prowers53 min
May 18, 7:00 PM MDTTornado WarningPUBKiowa30 min
May 18, 7:24 PM MDTSevere Thunderstorm WarningPUBLas Animas96 min
May 18, 7:25 PM MDTTornado WarningPUBKiowa20 min
May 18, 7:40 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero, Prowers65 min
May 18, 8:45 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers30 min
May 18, 8:48 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers15 min
May 18, 9:04 PM MDTAreal Flood AdvisoryPUBKiowa, Prowers3 hr
May 18, 9:26 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers29 min
May 19, 12:46 PM MDTFrost AdvisoryPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache19 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.